# SDR SWIA201744163

- Difficulty date: December 27, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 37,196 hours, 26,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE AT BS 280 CORRODED.  R & R THE FLOORBEAM ANGLE IAW SRM.
